# SDR GLBA20030648

- Difficulty date: June 19, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 18,624 hours, 22,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR IS CORRODED AROUND BUTTON, REPAIRED CORROSION.
